# SDR ASAA2023082844835

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 54,538 hours, 16,088 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC VNAV INFORMATION BLANKED ON FMC SCREEN DID NOT RETURN. GROUNDED - YES. COULD NOT DUPLICATE ANY FAULT. EXPANDED BITE LOGGED NO FAULTS. RESET BOTH FMC'S. OP CK NORMAL. REF B737-800 FIM 34-61 TASKS 837 & 801.
